Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 24, NWS Austin/San Antonio, TX

November 4, 20244 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Nov 4, 2024, 8:48 PM CST for 4 counties in Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2024, 8:48 PM CST (02:48 UTC)
Expired
Nov 5, 2024, 1:00 AM CST
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bandera County, TX, Bexar County, TX, Kendall County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 71 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 9:20 PM CSTFLASH FLOOD4 W San Geronimo, TXA vehicle was swept off Park Road 37 in high water. The vehicle was located about 1 1/2 miles downstream, however a search for the driver continues.
Nov 4, 9:20 PM CSTFLASH FLOOD4 W San Geronimo, TX*** 1 FATAL *** Update to pervious flash flood report from 4 W San Geronimo. A vehicle and driver were swept off Park Road 37 in high water. The vehicle and driver were recovered downstream. One fatality has been confirmed.
Nov 4, 9:39 PM CSTFLASH FLOODHaby Ln And Bandera Rd, TXRoad closure due to flash flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2024-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2024-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

411 
WGUS54 KEWX 050248
FFWEWX
TXC019-029-259-325-050700-
/O.NEW.KEWX.FF.W.0024.241105T0248Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
848 PM CST Mon Nov 4 2024

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southeastern Bandera County in south central Texas...
  Northwestern Bexar County in south central Texas...
  Southwestern Kendall County in south central Texas...
  Northeastern Medina County in south central Texas...

* Until 100 AM CST.

* At 848 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Boerne, Fair Oaks Ranch, Kronkosky State Natural Area, Pipe Creek, 
  Lakehills, Bandera Falls, Mico, Walnut Grove, Kreutzberg, San 
  Geronimo, Lake Medina Shores, Scenic Oaks and Cascade Caverns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 2989 9874 2980 9858 2978 9860 2975 9864
      2975 9865 2974 9864 2959 9881 2942 9898
      2960 9907 2979 9891

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
2 follow-up statements
776 
WGUS74 KEWX 050426
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1026 PM CST Mon Nov 4 2024

TXC019-029-259-325-050700-
/O.CON.KEWX.FF.W.0024.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Bexar TX-Kendall TX-Medina TX-
1026 PM CST Mon Nov 4 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CST TUESDAY FOR 
SOUTHEASTERN BANDERA, NORTHWESTERN BEXAR, SOUTHWESTERN KENDALL AND 
NORTHEASTERN MEDINA COUNTIES...

At 1026 PM CST, Doppler radar and automated rain gauges indicate 
between 1 and 3 inches of rain have fallen. Additional rainfall 
amounts up to 1/2 inch are possible in the warned area. A few low 
water crossings have been flooded.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Boerne, Fair Oaks Ranch, Kronkosky State Natural Area, Pipe Creek, 
  Lakehills, Bandera Falls, Mico, Walnut Grove, Kreutzberg, San 
  Geronimo, Lake Medina Shores, Scenic Oaks and Cascade Caverns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 2989 9874 2980 9858 2978 9860 2975 9864
      2975 9865 2974 9864 2959 9881 2942 9898
      2960 9907 2979 9891

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
855 
WGUS74 KEWX 050655
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1255 AM CST Tue Nov 5 2024

TXC019-029-259-325-050705-
/O.EXP.KEWX.FF.W.0024.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Bexar TX-Kendall TX-Medina TX-
1255 AM CST Tue Nov 5 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM CST EARLY THIS MORNING 
FOR SOUTHEASTERN BANDERA, NORTHWESTERN BEXAR, SOUTHWESTERN KENDALL 
AND NORTHEASTERN MEDINA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 2989 9874 2980 9858 2978 9860 2975 9864
      2975 9865 2974 9864 2959 9881 2942 9898
      2960 9907 2979 9891

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 8:08 PM CST, 40 minutes earlier.

Area forecast discussion, Nov 4, 8:08 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
808 PM CST Mon Nov 4 2024

...New UPDATE...

.UPDATE...
Issued at 801 PM CST Mon Nov 4 2024

Updated the forecast for slightly more SW coverage of the squall
line. With the training potential currently being observed and
forecast by the HRRR, we could see some locally heavy stripes of 4
inch rains over the eastern Hill Country, enough to warrant a brief
FFW threat. Our severe threat appears to be waning to a small hail
and gusty wind as the squall line continues to congeal.

&&

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 1244 PM CST Mon Nov 4 2024

...A Line of Isolated to Scattered Strong to Severe Thunderstorms
Expected this Evening for Locations near and East of the I-35
Corridor...

A breezy, warm, and moist southerly flow has continued into the early
afternoon across a majority of  the region but winds decrease going
towards the west where a dryline is now entering portions of the
Southern Edwards Plateau. Skies remain mostly cloudy east of I-35
with a few remaining embedded showers, but these will become less
common through early to mid-afternoon. Out west, in the Hill
Country, clouds are breaking ahead of the dryline and this has led
to some vertical growth recently for showers across that area. This
activity moving into Burnet and western Travis/Williamson counties
will be where a pre-frontal storm or two could establish before
activity quickly moves north into the FWD CWA.

The main thunderstorm risk arrives this evening as a cold front
overtakes the eastward advancing dryline. The short term guidance
has become more consistent on showing a broken line of thunderstorms
unzippering in the vicinity or just west of the I-35 Corridor north
of San Marcos this evening. With moderate instability (MLCAPE into
the 1500 to 2500 J/kg range) along with increasing bulk shear will
allow for storms to trend strong to isolated severe levels. Primary
hazards would be strong damaging winds followed by large hail but
adequate low-level shear and directional turning of the winds exist
for a low end tornado threat as well. Activity will progress
eastward later tonight into the coastal plains. The SPC has expanded
the level 2 of 5 risk of severe weather on the latest Day 1
Convective outlook more southeastward to include San Marcos,
Gonzalez, and La Grange. The level 1 of 5 risk otherwise remains
very similar to the previous outlook. In addition to the severe
weather risk, intense rainfall rates and initial slow storm movement
could lead to storms quickly producing 2+ inches in a short period
of time and the threat of isolated flash flooding across the region.

Thunderstorm intensity likely wanes beyond midnight to 2 am across
our central and eastern zones but short term guidance still
continues to suggest some elevated post-frontal showers filling in
across the region. This activity should gradually shift eastward
with time as well but it may take until the mid to late Tuesday
morning timeframe to shift out of our CWA to the east. Skies will
otherwise clear out from northwest to southeast into and during
Tuesday afternoon.

The post-frontal north to northwesterly flow ushers in a drier and
slightly cooler airmass across the region through Tuesday and into
Tuesday night. Daytime highs on Tuesday will generally run within
the 70s while the overnight lows for late Tuesday night into early
Wednesday morning drop into the low to mid 40s within the coolest
valleys to the upper 40s and low 50s elsewhere.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 1244 PM CST Mon Nov 4 2024

Our more active weather pattern is expected to continue through the
long term period of the forecast. On Wednesday, southwest flow at the
500mb level will continue ahead of the next approaching upper level
low diving southeast out of the Rockies for late week. This will be
our next rainmaker. Surface flow out of the south will increase once
again ahead of this upper-level disturbance, and upper level support
should be sufficient to support a low to medium chance for showers
and thunderstorms Thursday and again on Friday. Medium range guidance
keeps us in southwest flow until Saturday when the upper low
mentioned above finally moves northeast and lifts out of north Texas.
That should set the stage for a rather nice weekend with highs in the
70s and mornings in the 50s.

&&

.AVIATION...
(00Z TAFS)
Issued at 548 PM CST Mon Nov 4 2024

Radar trends look to be in line with the latest HRRR runs in taking
through a near continuous squall line through the metro cities
between 03Z and 07Z. AUS will likely see the first wind shift from
the gust front, as early as 03Z. At SAT, feeder cells east of the
developing line could potentially create some shifty winds before the
main line draws near by 04Z. SSF should see the latest TEMPO group to
end around 07Z. Some hail and wind gusts to near 40 knots are
possible with the stronger activity more probable over Central TX
around AUS. Meanwhile, the frontal shift has already reached DRT, and
only a few low impact showers are forecast for late tonight.
Similarly the conditions should improve quickly along I-35 after
midnight and a few residual showers could occur through 12Z. Post
frontal winds are shown in all the MOS guidances to be higher in the
several hours behind the front, with not much of a mixing boost for
gusts expected after daybreak.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              59  73  52  79 /  80  20   0   0
Austin Bergstrom Intl Airport  60  74  47  78 /  80  20   0   0
New Braunfels Muni Airport     61  76  51  81 /  80  20   0   0
Burnet Muni Airport            57  71  49  77 /  60  10   0   0
Del Rio Intl Airport           58  75  50  83 /  20  10   0   0
Georgetown Muni Airport        58  71  48  76 /  80  20   0   0
Hondo Muni Airport             60  78  48  81 /  50  20   0   0
San Marcos Muni Airport        59  74  48  79 /  80  20   0   0
La Grange - Fayette Regional   62  72  50  78 /  90  30   0   0
San Antonio Intl Airport       62  77  53  79 /  80  20   0   0
Stinson Muni Airport           63  77  52  81 /  80  20   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...18
Long-Term...MMM
Aviation...18
Hazardous weather outlook, Nov 4, 3:31 PM CST, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
331 PM CST Mon Nov 4 2024

TXZ171>173-183>194-202>209-217>225-228-052145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
331 PM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A line of strong to isolated severe storms will develop from this
evening through late tonight. Thunderstorms will develop along a
front just to the west of or near the I-35 corridor and move east
towards the overnight with damaging wind and large hail the main
threats. A low end threat for a tornado exists as well. Heavy
rain and isolated flooding could also occur as a result of
initial intense rainfall rates and slow forward moving storm
motions.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 4, 6:40 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
640 PM CST Mon Nov 4 2024

TXZ189-190-050130-
Blanco TX-Kendall TX-
640 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of southwestern Blanco
and northeastern Kendall Counties through 730 PM CST...

At 640 PM CST, Doppler radar was tracking a strong thunderstorm over
Kendalia, or 10 miles southwest of Blanco, moving north at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Blanco, Rocky Creek, Flugrath, Kendalia, Hye, Twin Sisters, and LBJ
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3023 9831 2992 9843 2990 9846 2993 9865
      3014 9863 3014 9859 3029 9859
TIME...MOT...LOC 0040Z 191DEG 23KT 2999 9853

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Nov 4, 7:26 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
726 PM CST Mon Nov 4 2024

TXZ204-219-050200-
Frio TX-Medina TX-
726 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of southwestern Medina
and northwestern Frio Counties through 800 PM CST...

At 726 PM CST, Doppler radar was tracking a strong thunderstorm near
Frio Town, or 19 miles northwest of Pearsall, moving northeast at 25
mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2905 9941 2914 9941 2932 9936 2923 9907
      2899 9926
TIME...MOT...LOC 0126Z 203DEG 22KT 2909 9932

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Nov 4, 7:34 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
734 PM CST Mon Nov 4 2024

TXZ186-187-189-050200-
Kerr TX-Bandera TX-Kendall TX-
734 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of eastern Bandera,
southeastern Kerr and southwestern Kendall Counties through 800 PM
CST...

At 733 PM CST, Doppler radar was tracking a strong thunderstorm over
Bandera, moving northeast at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Boerne, Bandera, Pipe Creek, Bandera Falls, Kronkosky State Natural
Area, Lakehills, and Lake Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2982 9872 2961 9898 2962 9898 2962 9908
      2969 9918 2999 9897
TIME...MOT...LOC 0133Z 218DEG 21KT 2970 9905

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Nov 4, 8:07 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
807 PM CST Mon Nov 4 2024

TXZ189>191-050245-
Blanco TX-Hays TX-Kendall TX-
807 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of west central Hays,
southwestern Blanco and northeastern Kendall Counties through 845 PM
CST...

At 806 PM CST, Doppler radar was tracking a strong thunderstorm over
Kendalia, or 11 miles southwest of Blanco, moving northeast at 25
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Blanco, Kendalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3015 9815 3003 9829 3004 9830 2985 9852
      2995 9866 3031 9840
TIME...MOT...LOC 0206Z 218DEG 23KT 2996 9853

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Nov 4, 8:33 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
833 PM CST Mon Nov 4 2024

TXZ187-189-204-205-050300-
Bexar TX-Medina TX-Bandera TX-Kendall TX-
833 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of eastern Medina,
southeastern Bandera, south central Kendall and northwestern Bexar
Counties through 900 PM CST...

At 832 PM CST, Doppler radar was tracking a strong thunderstorm near
Lakehills, or 13 miles southwest of Boerne, moving northeast at 30
mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Boerne, Fair Oaks Ranch, Cross Mountain, Lakehills, Leon Springs, The
Dominion, Government Canyon State Natural Area, Kronkosky State
Natural Area, Grey Forest, San Geronimo, Cascade Caverns, Scenic
Oaks, and Lake Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2975 9864 2974 9865 2974 9863 2966 9855
      2952 9889 2965 9899 2984 9872
TIME...MOT...LOC 0232Z 238DEG 26KT 2962 9886

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 6:40 PM CSTSpecial Weather StatementEWXBlanco50 min
Nov 4, 6:52 PM CSTSevere Thunderstorm WarningEWXBlanco, Kendall23 min
Nov 4, 7:15 PM CSTSevere Thunderstorm WarningEWXBlanco, Kendall33 min
Nov 4, 7:26 PM CSTSpecial Weather StatementEWXMedina34 min
Nov 4, 7:34 PM CSTSpecial Weather StatementEWXKendall26 min
Nov 4, 7:49 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Gillespie, Hays, Kendall and 2 more4 hr
Nov 4, 8:07 PM CSTSpecial Weather StatementEWXBlanco38 min
Nov 4, 8:12 PM CSTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Nov 4, 8:27 PM CSTFlash Flood Warning Considerable damage threatEWXBlanco, Kendall4 hr
Nov 4, 8:33 PM CSTSpecial Weather StatementEWXKendall27 min
Nov 4, 9:21 PM CSTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Medina3 hr
Nov 4, 9:25 PM CSTSevere Thunderstorm WarningEWXBexar, Medina26 min
Nov 4, 9:40 PM CSTAreal Flood AdvisoryEWXHays, Travis2 hr
Nov 4, 10:00 PM CSTSpecial Weather StatementEWXMedina45 min
Nov 4, 10:03 PM CSTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Nov 4, 10:44 PM CSTSpecial Weather StatementEWXMedina46 min
Nov 4, 10:51 PM CSTSpecial Weather StatementEWXFrio39 min
Nov 4, 11:26 PM CSTSpecial Weather StatementEWXFrio49 min

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.